# SDR 07FDEA01863

- Difficulty date: May 21, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N432FE
- Make and model: Airbus A310-203
- Aircraft serial: 326
- Aircraft time: 45,828 hours, 19,472 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON NR 1 AT AFT T/E LOWER SECTION LOWER FAIRING INNER "A" FRAME SUPPORT BRACKET HAS A CRACK (APPROX 3" LONG) VISIBLE THRU OPEN ACCESS NR 474DR AND BETWEEN RIB 20-21 THRU LIGHTENING HOLE.  REMOVED AND REPLACED WEB IAW SRM 51-40-21.  LOCATED AND DRILLED IAW SRM 51-40- 44, FABBED WEB ON MAE TRAVELER NR T7/678060.
